| Model Number |
5038-58 |
| Medical Device Problem Codes |
Intermittent Capture (1080); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that lead dislodgement causing intermittent non capture was noted on the right ventricular (rv) lead three days post implant.The lead was explanted and replaced.No patient complications have been reported as a result of this event.